Alert archive / New Mexico / Wind Advisories in 2013

Wind Advisory 14, NWS Albuquerque, NM

March 16, 2013

NWS Albuquerque, NM issued this wind advisory at Mar 16, 2013, 3:55 PM MDT. It took effect at Mar 17, 2013, 1:00 PM MDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2013, 3:55 PM MDT (21:55 UTC)
In effect from
Mar 17, 2013, 1:00 PM MDT
Expired
Mar 18, 2013, 5:00 AM MDT
In force
16 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

768 
WWUS75 KABQ 162155
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT SAT MAR 16 2013

...STRONG WINDS RETURN SUNDAY TO PORTIONS OF NORTH AND CENTRAL NEW
MEXICO...

.STRENGTHENING WINDS ALOFT WILL COMBINE WITH DAYTIME HEATING AND
AN INCREASING SURFACE PRESSURE GRADIENT TO INDUCE STRONG SURFACE
WINDS ACROSS A GOOD PORTION OF WEST CENTRAL...CENTRAL AND
NORTHEAST NEW MEXICO SUNDAY AFTERNOON. AREAS OF BLOWING DUST WILL
BE A POSSIBILITY WITH THE STRONGER GUSTS. 

NMZ506-507-513>515-521-523-528-529-170500-
/O.NEW.KABQ.WI.Y.0014.130317T1900Z-130318T0200Z/
WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
355 PM MDT SAT MAR 16 2013

...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY. 

* LOCATION...WEST CENTRAL MOUNTAINS AND HIGHLANDS...THE SANGRE DE
  CRISTO AND SANDIA/MANZANO MOUNTAINS AND THEIR IMMEDIATE EAST
  SLOPES AS WELL AS THE CENTRAL AND NORTHEAST HIGHLANDS.

* WINDS...WEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 50
  MPH. THE STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS
  AND RIDGES AS WELL AS THEIR EAST SLOPES AND ADJACENT CENTRAL AND
  NORTHEAST HIGHLANDS. 

* TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON
  HOURS...THEN PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON
  BEFORE WEAKENING SLOWLY THROUGH THE EVENING HOURS.

* VISIBILITY...LOCALLY REDUCED BELOW 3 MILES IN DUST PRONE 
  LOCATIONS.

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY
  ON NORTH SOUTH ORIENTED ROADS INCLUDING PORTIONS OF INTERSTATE
  25 BETWEEN PECOS AND RATON PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

43
5 follow-up statements
870 
WWUS75 KABQ 170510
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1110 PM MDT SAT MAR 16 2013

...STRONG WINDS RETURN SUNDAY TO PORTIONS OF NORTH AND CENTRAL
NEW MEXICO...

.STRENGTHENING WINDS ALOFT WILL COMBINE WITH DAYTIME HEATING AND
AN INCREASING SURFACE PRESSURE GRADIENT TO INDUCE STRONG SURFACE
WINDS ACROSS A GOOD PORTION OF WEST CENTRAL...CENTRAL AND
NORTHEAST NEW MEXICO SUNDAY AFTERNOON. AREAS OF BLOWING DUST WILL
BE A POSSIBILITY WITH THE STRONGER GUSTS.

NMZ506-507-513>515-521-523-528-529-171100-
/O.CON.KABQ.WI.Y.0014.130317T1900Z-130318T0200Z/
WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
1110 PM MDT SAT MAR 16 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY...

* LOCATION...WEST CENTRAL MOUNTAINS AND HIGHLANDS...THE SANGRE 
  DE CRISTO AND SANDIA/MANZANO MOUNTAINS AND THEIR IMMEDIATE 
  EAST SLOPES AS WELL AS THE CENTRAL AND NORTHEAST HIGHLANDS. 

* WINDS...WEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 
  50 MPH. THE STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER 
  PEAKS AND RIDGES AS WELL AS THEIR EAST SLOPES AND ADJACENT 
  CENTRAL AND NORTHEAST HIGHLANDS. 

* TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON 
  HOURS...THEN PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON 
  BEFORE WEAKENING SLOWLY THROUGH THE EVENING HOURS. 

* VISIBILITY...LOCALLY REDUCED BELOW 3 MILES IN DUST PRONE 
  LOCATIONS. 

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED 
  ESPECIALLY ON NORTH SOUTH ORIENTED ROADS INCLUDING PORTIONS OF 
  INTERSTATE 25 BETWEEN PECOS AND RATON PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
136 
WWUS75 KABQ 171032
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
432 AM MDT SUN MAR 17 2013

...STRONG WINDS TO RETURN TO PARTS OF THE AREA THIS AFTERNOON AND
   INTO TONIGHT...

.STRENGTHENING WINDS ALOFT WILL COMBINE WITH DAYTIME HEATING AND
AN INCREASING SURFACE PRESSURE GRADIENT TO INDUCE STRONG SURFACE
WINDS ACROSS A GOOD PORTION OF WEST CENTRAL...CENTRAL AND NORTHEAST
NEW MEXICO THIS AFTERNOON AND EVENING. AREAS OF BLOWING DUST WILL
BE A POSSIBILITY WITH THE STRONGER GUSTS. WINDS WILL DIMINISH FOR
MANY AREAS BY MID-EVENING BUT MOUNTAIN WAVE ACTIVITY AND LOCALLY
STRONG NIGHTTIME WINDS WILL CONTINUE TO IMPACTS AREAS ALONG AND
IMMEDIATELY EAST OF THE CENTRAL MOUNTAIN CHAIN DURING THE OVERNIGHT.

NMZ512-522-524-526-527-172130-
/O.EXB.KABQ.WI.Y.0014.130317T1900Z-130318T1100Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-ESTANCIA VALLEY-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
RATON RIDGE/JOHNSON MESA-
432 AM MDT SUN MAR 17 2013

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM MDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM
MDT MONDAY. 

* LOCATION...WEST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...RATON
  RIDGE... ESTANCIA VALLEY...SOUTH CENTRAL MOUNTAINS AND ADJACENT
  HIGHLANDS.

* WINDS...WEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 50
  MPH. THE STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS
  AND RIDGES AS WELL AS THEIR EAST SLOPES.

* TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON
  HOURS...PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON BEFORE
  GRADUALLY DIMINISHING DURING THE EVENING. HOWEVER...AREAS OF
  LOCALLY STRONG WINDS WILL PERSIST TONIGHT PARTICULARLY ALONG AND
  IMMEDIATELY EAST OF THE MOUNTAINS WHERE MOUNTAIN WAVE IMPACTS
  ARE MOST LIKELY.

* VISIBILITY...LOCALLY REDUCED TO BELOW 3 MILES IN DUST PRONE 
  LOCATIONS. 

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY
  ON NORTH SOUTH ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$

NMZ513>515-521-523-528-529-172130-
/O.EXT.KABQ.WI.Y.0014.130317T1900Z-130318T1100Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
432 AM MDT SUN MAR 17 2013

...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM
MDT MONDAY...

* LOCATION...SANGRE DE CRISTO MOUNTAINS AND THE SANDIA/MANZANO
  MOUNTAINS AND THEIR IMMEDIATE EAST SLOPES AS WELL AS THE CENTRAL
  AND NORTHEAST HIGHLANDS.

* WINDS...WEST INCREASING TO 25 TO 40 MPH WITH GUSTS UP TO 55
  MPH. THE STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS
  AND RIDGES AS WELL AS THEIR EAST SLOPES AND ADJACENT CENTRAL AND
  NORTHEAST HIGHLANDS.

* TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON
  HOURS...PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON AND
  INTO THE EVENING. WINDS WILL DIMINISH SOMEWHAT TONIGHT BUT
  REMAIN LOCALLY STRONG AND GUSTY...PARTICULARLY ALONG AND
  IMMEDIATELY EAST OF THE MOUNTAINS WHERE MOUNTAIN WAVE IMPACTS
  ARE MOST LIKELY.

* VISIBILITY...LOCALLY REDUCED BELOW 3 MILES IN DUST PRONE 
  LOCATIONS. 

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY
  ON NORTH SOUTH ORIENTED ROADS. POTENTIALLY DAMAGING WIND GUSTS
  WILL BE POSSIBLE FOR AN EXTENDED PERIOD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$

NMZ506-507-172130-
/O.CON.KABQ.WI.Y.0014.130317T1900Z-130318T0200Z/
WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-
432 AM MDT SUN MAR 17 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING...

* LOCATION...WEST CENTRAL MOUNTAINS AND HIGHLANDS.

* WINDS...WEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 50
  MPH. THE STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS
  AND RIDGES.

* TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON 
  HOURS...THEN PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON 
  BEFORE WEAKENING SLOWLY THROUGH THE EVENING HOURS. 

* VISIBILITY...LOCALLY REDUCED BELOW 3 MILES IN DUST PRONE 
  LOCATIONS. 

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY
  ON NORTH SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$
639 
WWUS75 KABQ 171720
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1120 AM MDT SUN MAR 17 2013

...STRONG WINDS TO RETURN TO PARTS OF THE AREA THIS AFTERNOON AND
INTO TONIGHT...

.STRENGTHENING WINDS ALOFT WILL COMBINE WITH DAYTIME HEATING AND
A STRENGTHENING SURFACE PRESSURE GRADIENT TO INDUCE STRONG SURFACE
WINDS ACROSS A GOOD PORTION OF WEST CENTRAL...CENTRAL AND
EASTERN NEW MEXICO THIS AFTERNOON AND EVENING. THE INTERSTATE 40
CORRIDOR IS NOW EXPECTED TO BE IMPACTED ACROSS THE EASTERN PLAINS
TO THE TEXAS BORDER. AREAS OF BLOWING DUST ARE EXPECTED WITH THE
STRONGER GUSTS. WINDS WILL DIMINISH FOR MANY AREAS BY MID-EVENING
BUT MOUNTAIN WAVE ACTIVITY AND LOCALLY STRONG NIGHTTIME WINDS WILL
CONTINUE TO IMPACTS AREAS ALONG AND IMMEDIATELY EAST OF THE
CENTRAL MOUNTAIN CHAIN DURING THE OVERNIGHT.

NMZ532>534-180200-
/O.EXA.KABQ.WI.Y.0014.130317T1900Z-130318T0200Z/
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
1120 AM MDT SUN MAR 17 2013

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* LOCATION...THE PLAINS OF GUADALUPE...QUAY AND EASTERN SAN MIGUEL
  COUNTIES...INCLUDING INTERSTATE 40 ACROSS EASTERN NEW MEXICO.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON
  HOURS...THEN PEAK IN STRENGTH DURING THE LATE AFTERNOON BEFORE
  WEAKENING AROUND SUNSET.

* VISIBILITY...LOCALLY REDUCED BELOW 3 MILES IN DUST PRONE 
  LOCATIONS. 

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED 
  ESPECIALLY ON NORTH SOUTH ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$

NMZ506-507-180200-
/O.CON.KABQ.WI.Y.0014.130317T1900Z-130318T0200Z/
WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-
1120 AM MDT SUN MAR 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* LOCATION...WEST CENTRAL MOUNTAINS AND HIGHLANDS.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. THE
  STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS AND
  RIDGES.

* TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON
  HOURS...THEN PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON
  BEFORE WEAKENING AROUND SUNSET.

* VISIBILITY...LOCALLY REDUCED BELOW 1 MILE IN DUST PRONE
  LOCATIONS.

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED 
  ESPECIALLY ON NORTH SOUTH ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$

NMZ512>515-521>524-526>529-180200-
/O.CON.KABQ.WI.Y.0014.130317T1900Z-130318T1100Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
1120 AM MDT SUN MAR 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MDT MONDAY...

* LOCATION...SANGRE DE CRISTO MOUNTAINS AND THE SANDIA/MANZANO 
  MOUNTAINS AND THEIR IMMEDIATE EAST SLOPES AS WELL AS THE 
  CENTRAL AND NORTHEAST HIGHLANDS. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. THE
  STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS AND
  RIDGES AS WELL AS THEIR EAST SLOPES AND ADJACENT CENTRAL AND
  NORTHEAST HIGHLANDS.

* TIMING...WINDS WILL STRENGTHEN THROUGH THE EARLY AFTERNOON 
  HOURS...PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON AND 
  INTO THE EVENING. WINDS WILL DIMINISH SOMEWHAT TONIGHT BUT 
  REMAIN LOCALLY STRONG AND GUSTY...PARTICULARLY ALONG AND 
  IMMEDIATELY EAST OF THE MOUNTAINS WHERE MOUNTAIN WAVE IMPACTS 
  ARE MOST LIKELY. 

* VISIBILITY...LOCALLY REDUCED BELOW 3 MILES IN DUST PRONE
  LOCATIONS...EXCEPT BELOW 1 MILE ALONG AND SOUTH OF INTERSTATE
  40. 

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY
  ON NORTH SOUTH ORIENTED ROADS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$

44/21
363 
WWUS75 KABQ 180151
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
751 PM MDT SUN MAR 17 2013

...GUSTY NORTHWEST WINDS TO PERSIST ALONG AND IMMEDIATELY EAST OF
THE CENTRAL MOUNTAIN CHAIN TONIGHT...

.STRONG NORTHWEST WINDS ALOFT MAY PRODUCE GUSTY WINDS OVERNIGHT
ACROSS THE CENTRAL MOUNTAIN CHAIN AND EAST SLOPES...AS WELL AS THE
NORTHEAST AND CENTRAL HIGHLANDS. 

NMZ506-507-180300-
/O.EXP.KABQ.WI.Y.0014.000000T0000Z-130318T0200Z/
WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-
751 PM MDT SUN MAR 17 2013

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...


$$

NMZ532>534-180300-
/O.EXP.KABQ.WI.Y.0014.000000T0000Z-130318T0200Z/
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
751 PM MDT SUN MAR 17 2013

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...



$$

NMZ512>515-521>524-526>529-181100-
/O.CON.KABQ.WI.Y.0014.000000T0000Z-130318T1100Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
751 PM MDT SUN MAR 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MDT MONDAY...

* LOCATION...SANGRE DE CRISTO MOUNTAINS...SANDIA AND MANZANO AND
  SOUTH CENTRAL MOUNTAINS AND THEIR IMMEDIATE EAST SLOPES AS WELL
  AS THE CENTRAL AND NORTHEAST HIGHLANDS.

* WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. THE
  STRONGEST GUSTS ARE MOST LIKELY ACROSS THE HIGHER PEAKS AND
  RIDGES AS WELL AS THE EAST SLOPES AND ADJACENT CENTRAL AND
  NORTHEAST HIGHLANDS.

* TIMING...WINDS WILL DIMINISH SOMEWHAT TONIGHT ALONG THE WEST
  SLOPES BUT MAY REMAIN LOCALLY STRONG AND GUSTY OR MAY EVEN
  STRENGTHEN AFTER MIDNIGHT...PARTICULARLY ALONG THE EAST SLOPES
  AND OVER NORTHEAST AND CENTRAL HIGHLANDS.

* VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN BLOWING
  DUST.

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS CAN BE EXPECTED ESPECIALLY
  ON NORTH SOUTH ORIENTED ROADS SUCH AS INTERSTATE 25 FROM
  GLORIETA TO RATON PASS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$
624 
WWUS75 KABQ 181053
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
453 AM MDT MON MAR 18 2013

NMZ512>515-521>524-526>529-181200-
/O.EXP.KABQ.WI.Y.0014.000000T0000Z-130318T1100Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
453 AM MDT MON MAR 18 2013

...WIND ADVISORY WILL EXPIRE AT 5 AM MDT EARLY THIS MORNING...

WINDS HAVE DIMINISHED OVER MOST OF THE ADVISORY AREA...THUS THE
WIND ADVISORY WILL BE ALLOWED TO EXPIRE. WINDS ARE EXPECTED TO
RE-STRENGTHEN THIS AFTERNOON ALONG AND EAST OF THE CENTRAL MOUNTAIN
CHAIN.

$$

52

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 16, 3:23 PM MDT, 32 minutes earlier.

Area forecast discussion, Mar 16, 3:23 PM MDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
323 PM MDT SAT MAR 16 2013

...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS SUNDAY AFTERNOON...

.DISCUSSION...
TWO UPPER LEVEL TROUGHS WILL RAPIDLY PASS NORTH OF NM TONIGHT
THROUGH SUNDAY NIGHT. THE FIRST SYSTEM WILL BE WEAKER BUT IT WILL
DROP A LITTLE FURTHER SOUTH TONIGHT WITH A CHANCE OF RAIN AND
MOUNTAIN SNOW SHOWERS NORTH OF INTERSTATE 40 AND ESPECIALLY NEAR
THE CO BORDER. THE SECOND SYSTEM WILL BE FARTHER NORTH BUT IT WILL
BE STRONGER WITH MAINLY ISOLATED SHOWERS AND THUNDERSTORMS SUNDAY
FAVORING THE NORTHERN MOUNTAINS AND THE NE HIGHLANDS AND PLAINS
NEAR THE CO BORDER. CANT RULE OUT A FEW DRY THUNDERSTORMS AS FAR
SOUTH AS LOGAN AND ALMOST TO THE NORTHERN GUADALUPE COUNTY BORDER
SUNDAY AFTERNOON. A FEW SHOWERS MAY LINGER IN THE SANGRES INTO
SUNDAY NIGHT.

THE BIGGER CONCERN WILL BE WINDS ON SUNDAY. WESTERLY WIND GUSTS
AROUND 50 MPH ARE POSSIBLE DURING THE AFTERNOON IN MOUNTAINS LOCATED
NORTH OF HIGHWAY 60 AND ALSO IN ADJACENT EAST SLOPE LOCATIONS.
CLOUDS ACROSS NORTHERN AREAS IN THE MORNING SHOULD BREAK UP DURING
THE AFTERNOON...BUT UNCERTAINTY ABOUT COVERAGE AND TIMING STILL
MAKES IT A LITTLE UNCLEAR WHERE A WIND ADVISORY WILL BE NEEDED.
FURTHER...MODEL DISCREPANCIES MAKE IT A LITTLE UNCLEAR WHETHER A 995
MB SURFACE LOW WILL SET UP IN SE CO OR NE TO E CENTRAL NM. THIS
WILL BE THE DETERMINING FACTOR ON WHICH PARTS OF THE PLAINS
EXPERIENCE 50 MPH WIND GUSTS SUNDAY AFTERNOON. WITH THIS FORECAST
PACKAGE...WE CHOSE TO ISSUE A WIND ADVISORY SUNDAY AFTERNOON TIL
AROUND SUNSET WHERE WE ARE MOST CONFIDENT IN ADVISORY CONDITIONS
DEVELOPING...INCLUDING THE EAST SLOPES OF THE SANGRE DE CRISTO
MOUNTAINS...THE CENTRAL MOUNTAINS AND EAST CENTRAL HIGHLANDS...AND
THE WEST CENTRAL MOUNTAINS AND ADJACENT EAST SLOPE LOCATIONS. LOOK
FOR LATER SHIFTS TO EXPAND THIS ADVISORY TO MORE LOCATIONS AS
CONFIDENCE GROWS ON SKY COVERAGE AND THE POSITION OF THE LEE SIDE
SURFACE LOW. WINDS ALOFT WILL PEAK IN STRENGTH OVER NORTH CENTRAL
AND NE AREAS SUNDAY NIGHT...SO THE POTENTIAL EXISTS FOR THOSE 50
MPH WIND GUSTS TO LINGER THROUGH THE NIGHT IN THE NORTHERN AND
CENTRAL MOUNTAINS WITH STRONG DOWNSLOPE WIND GUSTS NEAR 40 MPH
OVERNIGHT ALONG THE E SLOPES OF THE CENTRAL MOUNTAIN CHAIN. BREEZY
TO WINDY CONDITIONS WILL THEN REDEVELOP ACROSS A BROADER PORTION
OF CENTRAL AND N CENTRAL NM MONDAY...THIS TIME OUT OF THE NW DUE
TO A COLD FRONT THAT WILL DROP SOUTHWARD THROUGH THE STATE SUNDAY
NIGHT INTO MONDAY MORNING.

AFTER HIGH TEMPERATURES 5 TO 15 DEGREES ABOVE NORMAL ON
SUNDAY...READINGS WILL DROP A FEW TO 9 DEGREES IN THE WAKE OF THE
COLD FRONT MONDAY BEFORE REBOUNDING TUESDAY AS RAPID ZONAL FLOW
ALOFT TRIES TO RE-ESTABLISH. MODELS HAVE BEEN PICKING UP ON WEAK
PERTURBATION ALOFT THAT WILL PASS EASTWARD OVER NM ON
TUESDAY...AND IT COULD TRIGGER A LIGHT SHOWER IN THE NORTHERN
MOUNTAINS.

WEDNESDAY AND THURSDAY...WILL FEATURE ANOTHER UPPER LEVEL TROUGH
PASSING MORE SLOWLY EASTWARD OVER THE WESTERN US. MODELS DEPICT
THIS ONE BRINGING WITH IT MORE MOISTURE. THE ELONGATED TROUGH
WILL PASS MAINLY NORTH OF NM AND STRETCH ALL OF THE WAY INTO
CANADA. AT THIS TIME THE NORTHERN AND WESTERN MOUNTAINS LOOK
FAVORED FOR ACCUMULATING PRECIPITATION WITH SPOTTIER PRECIP
FARTHER SOUTH AND EAST. PRECIP SHOULD MAINLY BE IN THE FORM OF
MOUNTAIN SNOW SHOWERS AND LOWER ELEVATION RAIN SHOWERS. THE SYSTEM
WILL ALSO BEAR BREEZY TO WINDY CONDITIONS ALONG AND SOUTH OF
INTERSTATE 40. DRIER BUT COOLER WEATHER AND WEAKER WINDS ARE
EXPECTED FRIDAY IN THE WAKE OF THE EXITING SYSTEM.

44

&&

.FIRE WEATHER...
WX PATTERN MORE TYPICAL OF A HALF MONTH TO MONTH
FROM NOW TO BE THE RULE INTO EARLY NEXT WEEK. MAIN CONCERN IN THE
NEAR-TERM WILL BE A SIGNIFICANT EXPANSION OF CRITICAL FIRE WEATHER
CONDITIONS ON SUNDAY. LATEST MODELS STILL SUPPORT WIDESPREAD
CRITICAL RANGE WIND SPEEDS ACROSS THE AREA SUNDAY AFTN AND EARLY
EVENING...THOUGH NORTH CENTRAL AREAS WILL BE LESS FAVORED THAN THE
REMAINDER OF THE AREA. GUSTY WINDS COMBINED WITH MINIMUM RH IN THE 8
TO 15 PERCENT RANGE WILL BE MOST CRITICAL FOR THE LOWER ELEVATIONS
OF WEST CENTRAL AND CENTRAL NM TO THE EAST CENTRAL PLAINS. MORE
MARGINAL AREAS INCLUDE NORTHERN FIRE WX ZONE 501 AND THE NE QUARTER
OF THE STATE WHERE MIN RH VALUES MAY REMAIN JUST ABOVE CRITICAL
THRESHOLDS...BUT WIND SPEEDS IN THE NE SUN AFTN WILL BE AMONG THE
HIGHEST ACROSS OUR FORECAST AREA. THUS WILL CONTINUE THE RED FLAG
WARNING FOR SAME AREAS AND TIME SPAN AS PER THE MOST RECENT UPGRADE.

BREEZY TO LOCALLY WINDY CONDITIONS ACROSS THE HIGHER TERRAIN AND
ESPECIALLY TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN MAY STILL REACH
BETWEEN 1 AND 3 HOURS OF CRITICAL FIRE WX CONDITIONS FOR PARTS OF
EASTERN TORRANCE COUNTY AND IN EVEN MORE LOCALIZED FASHION IN A FEW
SPOTS IN THE NORTHERN GILA REGION. A FEW SPRINKLES AND PERHAPS HIGH
MOUNTAIN SNOW SHOWERS POSS NORTH THIRD HIGHER TERRAIN OVERNIGHT...
BUT NOT EVEN A REMOTE CHANCE OF WETTING AMTS OF PCPN.

BREEZY TO LOCALLY WINDY AND DRY PATTERN WILL PERSIST INTO MON AND
CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY REDEVELOP FOR SOME
AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN...ESPECIALLY WESTERN PARTS
OF THE EAST CENTRAL PLAINS AND THE CENTRAL HIGHLANDS. WHAT ALSO WILL
LIKELY BE DEVELOPING WILL BE A FAVORABLE PATTERN FOR LOCALLY STRONG
NIGHTTIME WINDS TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN SUN NIGHT
AND AGAIN MON NIGHT.

WINDS THEN BECOME LESS OF A FORECAST ISSUE BY TUE/WED OF NEXT WEEK
WITH OVERALL AIR MASS MOISTENING ESPECIALLY BY THE MIDDLE PART OF
THE UPCOMING WEEK. THIS WILL OCCUR AHEAD OF A POTENTIALLY
SIGNIFICANT UPPER LEVEL TROUGH THAT COULD IMPACT THE AREA DURING THE
WED/THU PERIOD.

43

&&

.AVIATION...
18Z TAF CYCLE
A FAIRLY THICK VEIL OF MID AND HIGH LEVEL CLOUDINESS WILL CONTINUE
ACROSS MOST OF N AND CENTRAL NM THIS AFTN...BUT WILL DECREASE FROM
NW TO SE THIS EVE. ANOTHER INCREASE IN MID TO HIGH CLOUDS CAN BE
EXPECTED TOWARD OR BY DAWN SUN...AGAIN MAINLY ACROSS NORTHERN AREAS
OF THE STATE WHERE A FEW RAIN AND HIGH MOUNTAIN SNOW SHOWERS ARE A
PRETTY GOOD BET AFTER 18Z...FAVORING THE NM/CO BORDER REGION.
ANY MVFR CATEGORY CIGS ASSOCIATED WITH THESE SHOWERS WILL BE
BRIEF AND VERY LOCALIZED...NOT EXPECTED TO IMPACT ANY OF THE TAF
SITES THRU 12Z SUN. MEANWHILE BEHIND A SHALLOW BACKDOOR COLD FRONT
MODERATE NE SFC WINDS WILL CONTINUE INTO NE AND PORTIONS OF EAST
CENTRAL NM...MAINLY EAST OF AN ANGEL FIRE TO KLVS TO KROW LINE.
ELSEWHERE SFC WIND GUSTS TO 35 KTS POSSIBLE HIGHER TERRAIN...AND
TO LEE OF THE CENTRAL MTN CHAIN EAST TO KCQC.

43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  35  66  30  59 /  10   5   0   0
DULCE...........................  30  64  23  52 /  20  20   0   0
CUBA............................  32  63  25  54 /  10  10   0   0
GALLUP..........................  34  71  27  62 /  10   0   0   0
EL MORRO........................  30  61  24  53 /  10   5   0   0
GRANTS..........................  30  68  24  61 /  10   5   0   0
QUEMADO.........................  36  65  31  59 /   5   0   0   0
GLENWOOD........................  30  71  27  71 /   0   0   0   0
CHAMA...........................  32  53  25  45 /  20  30   5   0
LOS ALAMOS......................  41  60  35  54 /  20  10   5   0
PECOS...........................  38  57  33  52 /  10  10   5   0
CERRO/QUESTA....................  28  59  23  52 /  20  20   5   0
RED RIVER.......................  28  48  23  42 /  30  20  10   0
ANGEL FIRE......................  26  50  20  42 /  20  20   5   0
TAOS............................  32  59  24  53 /  20  10   5   0
MORA............................  36  57  30  52 /  20  10   5   0
ESPANOLA........................  34  67  30  60 /  10  10   0   0
SANTA FE........................  40  60  34  54 /  10   5   5   0
SANTA FE AIRPORT................  37  64  31  59 /  10   5   5   0
ALBUQUERQUE FOOTHILLS...........  47  68  44  63 /   5   5   5   0
ALBUQUERQUE HEIGHTS.............  45  69  41  64 /   5   5   0   0
ALBUQUERQUE VALLEY..............  44  71  39  66 /   5   0   0   0
ALBUQUERQUE WEST MESA...........  43  73  38  68 /   5   5   0   0
LOS LUNAS.......................  41  72  35  66 /   5   0   0   0
RIO RANCHO......................  43  71  38  66 /   5   5   0   0
SOCORRO.........................  41  78  35  74 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  40  66  33  62 /  10   5   5   0
TIJERAS.........................  42  68  37  63 /   5   5   5   0
MORIARTY/ESTANCIA...............  37  63  32  58 /   5   5   0   0
CLINES CORNERS..................  39  62  33  55 /   5   5   5   0
GRAN QUIVIRA....................  42  67  38  61 /   5   0   5   0
CARRIZOZO.......................  42  70  38  65 /   0   0   0   0
RUIDOSO.........................  41  63  38  58 /   5   5   0   0
CAPULIN.........................  33  61  28  54 /  40  10   5   0
RATON...........................  31  64  27  58 /  30  10   5   0
SPRINGER........................  32  67  29  59 /  20  10   0   0
LAS VEGAS.......................  34  62  31  56 /  10   5   5   0
CLAYTON.........................  34  70  32  60 /  30  20   5   0
ROY.............................  33  66  33  61 /  20   5   0   0
CONCHAS.........................  39  75  38  68 /  10   5   0   0
SANTA ROSA......................  40  74  39  65 /   5   0   0   0
TUCUMCARI.......................  41  80  41  71 /  10   0   0   0
CLOVIS..........................  41  76  41  68 /   5   0   0   0
PORTALES........................  42  77  42  69 /   5   0   0   0
FORT SUMNER.....................  44  77  43  68 /   5   0   0   0
ROSWELL.........................  48  81  46  77 /   5   0   0   0
PICACHO.........................  47  75  43  71 /   0   0   0   0
ELK.............................  44  69  41  66 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM TO 8 PM MDT SUNDAY FOR THE FOLLOWING
ZONES...NMZ101-103>109.

WIND ADVISORY FROM 1 PM TO 8 PM MDT SUNDAY FOR THE FOLLOWING
ZONES...NMZ506-507-513>515-521-523-528-529.

&&

44
Hazardous weather outlook, Mar 16, 4:58 AM MDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
458 AM MDT SAT MAR 16 2013

NMZ501>540-171200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
458 AM MDT SAT MAR 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SUNDAY ALONG WITH STRONG
WEST WINDS...CONTINUING INTO MONDAY. WEST WINDS WILL INCREASE SUNDAY
BEHIND THE PASSAGE OF A COLD FRONT. SUSTAINED WEST WINDS OF 25 TO
35 MPH WITH GUSTS TO 50 MPH WILL BE COMMON FOR MOST LOCATIONS BOTH
SUNDAY AND MONDAY AFTERNOONS. THE STRONG WINDS MAY POSE TRAVEL
DIFFICULTIES...ESPECIALLY ALONG NORTH-SOUTH ORIENTED HIGHWAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 5:54 AM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more38 hr

Nearby

Wind Advisories in New Mexico, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.